Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

No periods. Took Utovlan to have withdrawal bleeding. When should bleeding start after stopping tablet?

I have taken Utovlan for 10 days to bring on a withdrawal bleed (no periods for 11 months due to PCOS ). How long after taking the last day of tablets should i expect the bleed to start? it has been 2 days and nothing. I had a lot of side effects when i was taking the tablets - uterus pain, stabbing ovary pains, sickness, diarrhea, nausea and imsomnia if that makes a difference? thank you
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Well come to HCM
It is all depends upon the hormone level, bleeding could be on next day or may be within week some time this is nothing to take anything with the PCOS, but this happens in very rare cases, the symptoms that is being stated here may not be due to the disease or medicine taken but this could be nonspecific one, and this would be fine, take care.
Answered: Thu, 19 Mar 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor